# SDR U5QA06014

- Difficulty date: November 16, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N923SK
- Make and model: Lear 60LEAR
- Aircraft serial: 050
- Aircraft time: 7,225 hours, 4,996 cycles
- Engine: Pwa PW305
- Engine time: 7,093 hours, 4,940 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 31B406704
- Part serial: PCE305217
- Condition: Leaking
- Location: Right
- Part time: 7,093 hours, 4,940 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B

## Discrepancy

SUNDAY MORNING 11-16-08 ON A PART 91 FLIGHT FROM KCLL TO KDAL APPROXIMATELY 20 MIKES SOUTH OF KDAL PILOT REPORTED SMOKE IN CABIN.  AT THAT POINT THE CREW DECLARED AN EMERGENCY, AND WERE GIVEN PRIORITY LANDING.  LANDED WITHOUT INCIDENT AT KDAL.  MAINT RAN ENGINES AND FOUND RT ENGINE OIL LEAK INTO BYPASS AIR TO BE IN BLEED AIR DUCTS.
